Paradeterminants and formal exponential series

Karpatsʹkì Matematičnì Publìkacìï. 2009;1(1):85-91


Journal Homepage

Journal Title: Karpatsʹkì Matematičnì Publìkacìï

ISSN: 2075-9827 (Print); 2313-0210 (Online)

Publisher: Vasyl Stefanyk Precarpathian National University

Society/Institution: Vasyl Stefanyk Precarpathian National University

LCC Subject Category: Science: Mathematics

Country of publisher: Ukraine

Language of fulltext: Ukrainian, English

Full-text formats available: PDF



A. V. Semenchuk


Blind peer review

Editorial Board

Instructions for authors

Time From Submission to Publication: 25 weeks


Abstract | Full Text

Formal exponential and logarithmic series using triangular matrices are investigated.